# SDR DALA2025102207719

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,588 hours, 47,302 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO AGS DUE TO A LEFT GEAR UNSAFE INDICATION.   MAINTENANCE REPLACED THE LEFT DOOR UP AND LATCHED SENSOR. CYCLED GEAR OPS CHECK NORMAL.(7707452)
